# SDR REXA2019061501010

- Difficulty date: June 15, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R38957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS SEVERAL SPOTS OF CORROSION. EVALUATED SERVICE DOOR THRESHOLD, PLACE FOUND TO BE OUT OF LIMITS.  RECEIVED NEW SERVICE DOOR THRESHOLD, LOCATED AND DRILLED NEW SRM 51-42-06.
